# SDR AALA202207277885

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737
- Aircraft serial: 30903
- Aircraft time: 34,953 hours, 14,431 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C8934
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BATTERY DISCHARGE LIGHT ILLUMINATED WITH A MASTER CAUTION LIGHT. AFTER 15 MINUTES LIGHT EXTINGUISHED. FLIGHT DECLARED AN EMERGENCY, DIVERTED TO PHL, LANDING SAFELY. REPLACED MAIN BATTERY (AALA202207270462) AND BATTERY CHARGER (AALA202207277885) PER AMM 24-31-11 AND AMM 24-31-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
